# SDR DL72L000542

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 69,149 hours, 45,615 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65174634
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACK FOUND IN THE VERTICAL STABILIZER SKIN AT STRINGER 10R AND THE FUSELAGE CREASE LINE.  DAMAGE IS TRIMMED OUT AND AN EXTERNAL REPAIR DOUBLER IS INSTALLED PER ER/A 334183-14.
